Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2017 | Journal Article | IST-REx-ID: 1089 | OA
Fallat, S., Lauritzen, S., Sadeghi, K., Uhler, C., Wermuth, N., & Zwiernik, P. (2017). Total positivity in Markov structures. Annals of Statistics, 45(3), 1152–1184. https://doi.org/10.1214/16-AOS1478
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

issn=00905364

Search

Filter Publications

  • Display / Sort

    Citation Style: APA

    Export / Embed